On the Behavior of Characteristic Multipliers Through a Period-Doubling Sequence

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Virgin, LN; Murphy, KD

Published Date

  • February 3, 1994

Published In

Volume / Issue

  • 169 / 5

Start / End Page

  • 699 - 703

Electronic International Standard Serial Number (EISSN)

  • 1095-8568

International Standard Serial Number (ISSN)

  • 0022-460X

Digital Object Identifier (DOI)

  • 10.1006/jsvi.1994.1042

Citation Source

  • Scopus